On stability radius of the multicriteria variant of Markowitz's investment portfolio problem
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
961 2
Ultima descărcare din IBN:
2023-06-28 15:04
SM ISO690:2012
EMELICHEV, Vladimir, KOROTKOV, Vladimir. On stability radius of the multicriteria variant of Markowitz's investment portfolio problem. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica, 2011, nr. 1(65), pp. 83-94. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 1(65) / 2011 / ISSN 1024-7696

On stability radius of the multicriteria variant of Markowitz's investment portfolio problem

Pag. 83-94

Emelichev Vladimir, Korotkov Vladimir
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 6 decembrie 2013


Rezumat

Basing on Markowitz's classical theory we formulate a multicriteria Boolean portfolio optimization problem with Savage's minimax (bottleneck) risk crite- ria. We obtain lower and upper attainable bounds for stability radius of the problem of ¯nding the Pareto set, consisting of e±cient portfolios in the case of Chebyshev metric l1 in the risk and state spaces, and linear metric l1 in the portfolios space.

Cuvinte-cheie
multicriteria optimization, Pareto set,

investment portfolio, Marko- witz's problem, eficient portfolio

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-9128</doi_batch_id>
<timestamp>1701837202</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>idsi@asm.md</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Buletinul Academiei de Ştiinţe a Moldovei. Matematica</full_title>
<issn media_type='print'>10247696</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2011</year>
</publication_date>
<issue>1(65)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>On stability radius of the multicriteria variant of Markowitz's investment portfolio problem</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Vladimir</given_name>
<surname>Emelichev</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Vladimir</given_name>
<surname>Korotkov</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2011</year>
</publication_date>
<pages>
<first_page>83</first_page>
<last_page>94</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>